Flecanide Tabs

Hi

has anyone on flecanide Tablets, found that it afects the eyes? i have only been on them this year about May, my eyes were not to bad before then had my eyes tested earlier in the year, i do wear glasses but not all the time, mainly for reading and computer but since i have been on flecanide my eyes seem to have got worse, :-( maybe its not them but seems funny that they should go like this all of a sudden.

Suzy

8 Replies

oldestnewest
  • Hi, I am not on Flecanide, but I am on Disopyramide which is also an anti-arrhythmic. I was switched to this in July of this year and have noticed some minor vision changes. The primary area I have noticed some difficulty with my vision is when I am driving. It may just be that I need to have my prescription adjusted as it is almost time for my yearly exam.

    Wish I could be more help! But, maybe some of the others here will be able to give you some feedback on side effects they may have noticed with vision changes.

    Best wishes! - KeL

  • I have had visual disturbances such as seeing double and trouble focusing in bright light but the optician says there are no physical changes to my eyes. I am on 250mg of flecanide daily.x

  • I was on Flecanide for about 8 months and during that time I found that I couldn't see well enough to do any of my cross stitch (which I normally do virtually every evening). I did not link i9 to the Flecanide at the time but once I was changed to the Amiodarone I was able to see my stitches again!

  • Hi. It is well known that Flecainide can affect the eyes whichever way. It was the first thing the cardio told me when I was given the drug, years ago. He also said if it was too difficult I should stop it. I did stop it after one day, but NOT because of my eyes. However these side effects would vary according to the patient. If you're having difficulty, see your gp, if you feel this is now becoming a problem.

    Be well

    Phil

  • No one told me about flecanide affecting the eyes - it makes sense as I do feel a bit blurry when driving sometimes but not always.

  • thank you everyone for your replys, I will mention it next time i see my GP

    Suzy

  • Yep affected my eyes. Been off it now for nearly a month and eyes seem to have gone OK and back to the way they were!

  • I have been on Flec 200mg/day for 6 months, thankfully no eye change yet but will be pushing my cardio for stats on it this week.

You may also like...